Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Menopause, worsening depression, Lexapro...HELP! SickyVicky

Posted by sooshi on May 30, 2004, at 20:40:04

In reply to Menopause, worsening depression, Lexapro...HELP!, posted by SickyVicky on May 29, 2004, at 18:30:20

I've been going thru the exact same thing. Just diagnosed as menopausal...tried all the herbs and such, nothing helps. Went to an endoctrinologist - tried testosterone cream...didn't help (hair loss, major zits). Now I'm supposed to start the NuvaRing birth control device (low-dose estro/progest) but just can't bring myself to use it because I'm scared the hormones will just aggravate my moods - it's supposed to help, but I just don't know......

Anyway, I take Effexor and the mood stabilizer Zonegran, and since the ms has kicked in this past month (I started it about 2 months ago) my PMS or PMDD or menopausal symptoms or WHATEVER you want to call it, has gotten so much better. It sure hasn't gone away, but the symptoms are greatly reduced.

I still need to find some kind of answer for the menopausal upheaval, but at least the Z is helping. Keep us posted if you figure out anything that helps!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sooshi thread:351943
URL: http://www.dr-bob.org/babble/20040527/msgs/352227.html